# SDR C2XA10RI038

- Difficulty date: March 15, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N14570
- Make and model: Emb EMB-145LR
- Aircraft serial: 145632
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500116
- Part serial: 20186E
- Condition: Delaminated
- Location: Cockpit
- Part time: 2,997 hours, 2,574 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 5703 - IAD - FLIGHT CREW REPORTED NR 2 WINDSHIELD DELAM AND ARCING.  EWR MX REMOVED AND REPLACED NR 2 WINDSHIELD AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
